MES: Journal of Mathematics Education and Science

ISSN 2579-6550 (Online)ISSN 2528-4363 (Printed)

MES: Journal of Mathematics Education and Science is published periodically in April and October by the Mathematics Education Study Program of Universitas Islam Sumatera Utara. This journal is providing a platform that welcomes and acknowledges high quality empirical original research papers about mathematics education, mathematical didactic, mathematics learning based ICT and applied mathematics written by researchers, academicians, professionals, and practitioners.

MES: Journal of Mathematics Education and Science has been accredited by the Indonesian Ministry of Research, Technology and Higher Education decision Number  36/E/KPT/2019 which is valid for five years since enacted on 31 December 2019.

 

   


Journal Homepage Image

Announcements

 

CALL FOR PAPER

 
Vol. 5, No. 1, Oktober 2019  
Posted: 2019-04-30 More...
 

Vol 5, No 1 (2019)

Table of Contents

Articles

Natalia Elisabet Marbun, Rohani Rohani, Rahma Muti'ah, Suriyani Suriyani
PDF
1 - 10
Imelda Imelda, Dewi Anzelina
PDF
11 - 19
Asri Ode Samura
PDF
20 - 28
Habibi Ratu Perwira Negara, Farah Heniati Santosa, Malik Ibrahim
PDF
29 - 41
Azrina Purba
PDF
42 - 50
Ade Evi Fatimah, Khairunnisyah Khairunnisyah
PDF
51 - 58
Fitry Wahyuni, Suwanto Suwanto
Adi Permana